Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 385, NWS Norman, OK

June 20, 2011Kay County, Noble County, Payne County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 20, 2011, 8:40 PM CDT for Kay County, Noble County, Payne County, Oklahoma. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2011, 8:40 PM CDT (01:40 UTC)
Expired
Jun 20, 2011, 9:45 PM CDT
In force
65 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Kay County, OK, Noble County, OK, Payne County, OK

The radar

The Vance AFB radar (KVNX), 105 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 8:50 PM CDTHAIL 1Perry, OKDELAYED REPORT VIA PERRY PD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:42 PM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1985 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
2113 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

304 
WUUS54 KOUN 210140
SVROUN
OKC071-103-119-210245-
/O.NEW.KOUN.SV.W.0385.110621T0140Z-110621T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
840 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...
  SOUTHERN KAY COUNTY IN NORTHERN OKLAHOMA...
  NOBLE COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 945 PM CDT

* AT 839 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A 
SEVERE   THUNDERSTORM NEAR PERRY...MOVING NORTHEAST AT 35 MPH. ANOTHER
STRONG TO SEVERE STORM WAS LOCATED NEAR MARLAND AND RED ROCK.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLFBALLS...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE CERES...GLENCOE...LAKE MCMURTRY...
  MARLAND...MORRISON...PERRY...RED ROCK AND SOONER LAKE.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 178 AND 207.

LAT...LON 3659 9702 3661 9691 3659 9688 3656 9688
      3655 9690 3651 9703 3635 9702 3633 9691
      3626 9691 3626 9689 3615 9689 3617 9745
      3658 9741 3664 9705
TIME...MOT...LOC 0139Z 237DEG 32KT 3629 9730

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 5:45 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 20, 5:45 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT MON JUN 20 2011

.AVIATION...
SEVERE STORMS LIKELY TO IMPACT SITES ALONG AND NEAR I-35 CORRIDOR
THIS EVENING WITH EXTREME WIND GUSTS AND HAIL POSSIBLE. THIS WILL BE
ALONG AND NEAR A DRYLINE THAT IS CURRENTLY JUST WEST OF I-35
CORRIDOR. A COLD FRONT CURRENTLY MOVING THROUGH NORTHWEST OK THIS
AFTN WILL OVERTAKE THE DRYLINE LATER THIS EVENING. WINDS WILL BECOME
NORTHWEST BEHIND FRONT... BUT MAY BACK AROUND TO A MORE WEST
DIRECTION OVERNIGHT AND DURING THE DAY ON TUESDAY OUTSIDE OF
NORTHWEST OK WHERE THEY ARE EXPECTED TO REMAIN MORE OUT OF THE
NORTHWEST AND AT HIGHER SPEEDS.

30

&&

.PREV DISCUSSION... /ISSUED 249 PM CDT MON JUN 20 2011/

.DISCUSSION...
PACIFIC COLD FRONT HAS MOVED THROUGH WESTERN OK AND PORTIONS OF
WESTERN NORTH TEXAS THIS AFTERNOON. MEANWHILE... A COLD FRONT WILL
MOVE INTO NW OKLAHOMA THIS AFTERNOON AND CONTINUE TO MOVE ACROSS
PARTS OF THE REGION TONIGHT OVERTAKING THE PACIFIC FRONT BEFORE
STALLING IN SOUTHERN PORTIONS OF THE FA. STRONG UPPER LOW FOR THIS
TIME OF YEAR IS MOVING INTO THE CENTRAL PLAINS BRINGING COOLER
MID-LEVEL TEMPS WHICH IS HELPING TO ERODE THE CAP. DESPITE THE
STRONG CAP TODAY... CONVERGENCE AND SFC HEATING WILL LEAD TO
THUNDERSTORM DEVELOPMENT ALONG THE FRONT LATE THIS AFTERNOON AND
TONIGHT. SEVERE STORMS WILL BE POSSIBLE PRODUCING LARGE HAIL AND
WITH THE LARGE DEWPT DEPRESSIONS... DAMAGING WIND GUSTS FROM
DOWNBURSTS.

WITH STRONG MIXING THIS AFTERNOON AND CAA BEHIND THE
FRONT... HAVE ISSUED A WIND ADVISORY FOR PARTS OF WESTERN OK THROUGH
MID-EVENING. WITH SUNSET AND THE LOSS OF DEEP MIXING... WINDS WILL
REMAIN BREEZY BUT SPEEDS EXPECTED TO DECREASE BELOW ADVISORY
CRITERIA LATER THIS EVENING. WILL CONTINUE WITH RED FLAG WARNING
INTO EARLY THIS EVENING. IT APPEARS ENOUGH MOISTURE HAS STAYED IN SW
PORTIONS OF THE FA TO HOLD DOWN AFTN TEMPS A FEW DEGREES PREVENTING
HEAT INDEX VALUES FROM REACHING ADVISORY LEVELS. WITH THE COLD FRONT
MOVING ACROSS THE REGION BRINGING COOLER TEMPS TO THE AREA FOR
TUESDAY... WILL CANCEL THE HEAT ADVISORY.

THUNDERSTORMS WILL REMAIN POSSIBLE IN SOUTHERN PORTIONS OF THE FA
TUESDAY/TUESDAY NIGHT DUE TO THE COLD FRONT STILL LINGERING IN THE
AREA AND THE UPPER SYSTEM NOT QUITE EXITING THE AREA YET. MODELS
SHOW NW FLOW ALOFT THEN DEVELOPING THROUGH THE WEEK AND MAYBE INTO
THE WEEKEND BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS FOR PARTS
OF THE FA STARTING THURSDAY. THIS ACTIVITY WILL LIKELY BEGIN IN THE
HIGH PLAINS AFTERNOON/EVENING AND THEN MOVE ACROSS THE FA OVERNIGHT
INTO THE MORNING HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  91  63  93 /  60  10  10  10
HOBART OK         64  94  64  95 /  10  10  10  10
WICHITA FALLS TX  71  94  70  96 /  40  20  30  10
GAGE OK           60  88  55  91 /  10  10  10   0
PONCA CITY OK     63  87  61  90 /  60  10  10  10
DURANT OK         75  91  71  91 /  50  40  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004>006-
     009>011-014>017-021-022-033>037.

     WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ004>006-
     009>011-014>017-021-022.

TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087-
     088.

&&

22/25
Hazardous weather outlook, Jun 20, 12:08 PM CDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1208 PM CDT MON JUN 20 2011

OKZ004>048-050>052-TXZ083>090-211000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1208 PM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS EAST OF A LINE FROM CHEROKEE TO
WEATHERFORD TO FREDERICK OKLAHOMA...TO SEYMOUR TEXAS. THE MODERATE
RISK EXTENDS AS FAR EAST AS BARTLESVILLE TO SEMINOLE TO PAULS
VALLEY...AND DOWN TO CLAY COUNTY TEXAS. A SLIGHT RISK OF SEVERE
WEATHER IS FORECAST FOR LOCATIONS EAST OF THE MODERATE RISK AREA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH 2 AM.

IMPACTS...
STORMS IN THE MODERATE RISK AREA MAY PRODUCE A VERY DAMAGING
COMBINATION OF HAIL UP TO BASEBALL SIZE...AND DESTRUCTIVE WIND GUSTS
TO 80 MPH.

THE RESULT MAY BE SUBSTANTIAL DAMAGE TO ROOFTOPS...WINDOWS...AND
AUTOMOBILES...AND STORMS OF THIS INTENSITY POSE A THREAT OF INJURY
TO PEOPLE CAUGHT OUTDOORS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL LATE TONIGHT.

DISCUSSION...
A PACIFIC COLD FRONT WILL MOVE TO THE WESTERN EDGE OF THE MODERATE
RISK AREA BY EARLY AFTERNOON. A STRONG CAP WILL ALLOW AN
ACCUMULATION OF HEAT AND INSTABILITY EAST OF THE FRONT. THEN AN
UPPER LEVEL TROUGH WILL PRODUCE LIFT AND MID LEVEL COOLING THAT WILL
WEAKEN THE CAP AND ALLOW EXPLOSIVE THUNDERSTORM DEVELOPMENT BY 4 TO
6 PM.

SOME STORMS WILL BE SUPERCELLS IN THE LATE AFTERNOON AND EARLY
EVENING. STRONG WIND SHEAR WILL PROMOTE THE GROWTH OF VERY LARGE
HAIL...WHILE HOT AIR BELOW CLOUD BASE WILL PROMOTE STRONG DOWNDRAFTS
OR MICROBURSTS. WHEREVER THESE TWO SEVERE WEATHER THREATS ARE
COMBINED...THE RESULT MAY BE A VERY DAMAGING STORM. BY MID
EVENING...STORM OUTFLOWS MAY BECOME SUFFICIENT TO CAUSE GROWTH INTO
LINES AND CLUSTERS RATHER THAN SUPERCELLS. HAIL SIZES WOULD THEN
DECREASE...BUT SEVERE HAIL WOULD STILL BE POSSIBLE. THE THREAT OF
DAMAGING WINDS WILL PERSIST THROUGH LATE EVENING. THERE IS EVEN A
POSSIBILITY OF EXCESSIVE RAINFALL OVERNIGHT IN SOUTHERN OKLAHOMA...
WHERE THE COLD FRONT WILL STALL AND THE LOW LEVEL JET MAY GENERATE
REPEATED ROUNDS OF THUNDERSTORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY JUN 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
THE DAY WILL CONTINUE HOT AND WINDY. A HEAT ADVISORY...WIND
ADVISORY...AND RED FLAG WARNING ARE ALL IN EFFECT FOR DIFFERENT
PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. PLEASE REFER TO THOSE
PRODUCTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
ON TUESDAY THE COLD FRONT WILL LINGER IN SOUTHERN OKLAHOMA...WHERE
THERE IS A SLIGHT RISK OF SEVERE STORMS. ISOLATED THUNDERSTORMS ARE
THEN POSSIBLE FROM THURSDAY THROUGH SUNDAY.

OTHER HAZARDOUS WEATHER...
VERY HIGH WILDFIRE POTENTIAL WILL CONTINUE TO BE A CONCERN IN
PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS WHERE
VEGETATION IS DRY.

UNSCHEDULED UPDATES OF THE HAZARDOUS WEATHER OUTLOOK WILL LIKELY BE
ISSUED THROUGH THIS EVENING.

BURKE

In the hours before

Local storm report, Jun 20, 7:10 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
710 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             6 E WALTERS             34.36N 98.20W
06/20/2011  E1.75 INCH       COTTON             OK   AMATEUR RADIO

            NR HWY 53 AND 65

&&

DW
Special weather statement, Jun 20, 7:37 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
737 PM CDT MON JUN 20 2011

OKZ019-020-210100-
LOGAN OK-PAYNE OK-
737 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN AND PAYNE COUNTIES.

AT 737 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CIMARRON
CITY...MOVING NORTHEAST AT 35 MPH.  STORM INTENSITY IS INCREASING
AND WARNINGS MAY BE REQUIRED.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...

LAT...LON 3616 9733 3592 9724 3583 9766 3597 9767
Special weather statement, Jun 20, 7:39 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
739 PM CDT MON JUN 20 2011

OKZ024-025-210115-
CANADIAN OK-OKLAHOMA OK-
739 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN AND OKLAHOMA
COUNTIES.

AT 739 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF YUKON...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3568 9762 3549 9749 3534 9785 3550 9797
Local storm report, Jun 20, 7:41 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             3 S GARBER              36.39N 97.58W
06/20/2011  E1.00 INCH       GARFIELD           OK   EMERGENCY MNGR

            HWY 74 AND 412

&&

DW
Special weather statement, Jun 20, 8:27 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CDT MON JUN 20 2011

OKZ019-025-210200-
LOGAN OK-OKLAHOMA OK-
827 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN AND OKLAHOMA COUNTIES.

AT 827 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL
OKLAHOMA CITY NEAR THE VILLAGE...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3586 9714 3560 9716 3542 9764 3576 9767
Special weather statement, Jun 20, 8:40 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
840 PM CDT MON JUN 20 2011

OKZ042-210200-
PONTOTOC OK-
840 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR PONTOTOC COUNTY.

AT 841 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF VANOSS...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3464 9691 3484 9692 3487 9673 3487 9669
      3488 9668 3489 9661 3466 9661

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:30 PM CDTSevere Thunderstorm WarningOUNGarfield, Kay, Noble60 min
Jun 20, 7:37 PM CDTSpecial Weather StatementOUNLogan23 min
Jun 20, 7:38 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray67 min
Jun 20, 7:39 PM CDTSpecial Weather StatementOUNCanadian36 min
Jun 20, 8:10 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan, Payne65 min
Jun 20, 8:27 PM CDTSpecial Weather StatementOUNOklahoma33 min
Jun 20, 8:35 PM CDTSevere Thunderstorm WarningOUNCleveland, Logan, Oklahoma55 min
Jun 20, 8:40 PM CDTSpecial Weather StatementOUNPontotoc20 min
Jun 20, 9:10 PM CDTSpecial Weather StatementOUNMcClain20 min
Jun 20, 9:18 PM CDTSpecial Weather StatementOUNPayne27 min
Jun 20, 9:25 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Oklahoma, Payne65 min
Jun 20, 9:38 PM CDTSpecial Weather StatementOUNHughes22 min
Jun 20, 10:20 PM CDTSpecial Weather StatementOUNBryan, Carter, Johnston, Love, Marshall55 min
Jun 20, 10:28 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne47 min
Jun 20, 10:34 PM CDTHigh Wind WarningOUNAtoka, Bryan, Carter, Johnston, Love, Marshall86 min
Jun 21, 12:05 AM CDTSevere Thunderstorm WarningOUNBryan55 min
Jun 21, 1:26 AM CDTSpecial Weather StatementOUNMarshall34 min
Jun 21, 2:07 AM CDTSpecial Weather StatementOUNLove23 min
Jun 21, 2:21 AM CDTSpecial Weather StatementOUNChoctaw24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.